MathSciNet Relay Station
MathSciNet bibliographic data
MR1311389 (96a:14042) 14J25 (13H10 14F10)
Reid, Miles Nonnormal del Pezzo surfaces. Publ. Res. Inst. Math. Sci. 30 (1994), no. 5, 695–727.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement